# SDR COEA2018041901911

- Difficulty date: April 19, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, LEVEL 2 CORROSION AT FUSELAGE STRINGER 19R BETWEEN FRAMES 31-32. REPAIRED PER SRAS PCE-1719/18...12879 DATED 5/11/2018.
